# SDR HNAA9697510

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator Rod
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SBY/PHL - FLT 3081 - AFTER TAKEOFF, THE LEFT GEAR DOOR ADVISORY LIGHT REMAINED ON.  THE AIRCRAFT RETURNED TO SBY AND LANDED WITHOUT INCIDENT.  REMOVED ICE FROM THE GEAR DOOR AND THE GEAR DOOR PROXIMITY SENSOR BRACKET ASSEMBLY.  EVALUATION FLIGHT FOUND UNSATISFACTORY.  UPON RETURN, ADJUSTED LEFT FORWARD GEAR DOOR ACTUATOR ROD.  GEAR SWING OPERATIONAL CHECK GOOD.  (X)
